Skip to main content

How much pseudoephedrine is in Wal PHED?

How much pseudoephedrine is in Wal PHED?

Wal-phed by Walgreen Company

Active Ingredient/Active Moiety
Ingredient Name Basis of Strength Strength
PSEUDOEPHEDRINE HYDROCHLORIDE (PSEUDOEPHEDRINE) PSEUDOEPHEDRINE HYDROCHLORIDE 30 mg

Which decongestant is best for sinus pressure?

Our picks

  • Benadryl Allergy Plus Congestion Ultratabs.
  • Best OTC sinus decongestant for a headache. Advil Sinus Congestion and Pain.
  • Afrin No-Drip Severe Congestion.
  • Little Remedies Decongestant Nose Drops.
  • Sudafed PE Day and Night Sinus Pressure Tablets.
  • Cabinet Nasal Decongestant Tablets.
  • Mucinex Nightshift Cold and Flu Liquid.

Can you get in trouble for buying Sudafed?

The Combat Methamphetamine Epidemic Act of 2005 has been incorporated into the Patriot Act signed by President Bush on March 9, 2006. The act bans over-the-counter sales of cold medicines that contain the ingredient pseudoephedrine, which is commonly used to make methamphetamine.

What are Wal PHED tablets used for?

Wal-Phed Tablet Oral Decongestants. Pseudoephedrine is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, allergies, bronchitis).

What is Wal PHED pseudoephedrine?

Wal-Phed Tablet Oral Decongestants. Pseudoephedrine is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, allergies, bronchitis). Pseudoephedrine is a decongestant (sympathomimetic).

How often can you take Wal PHED PE maximum strength?

Wal-Phed PE Maximum Strength. adults and children 12 years and over: take 1 tablet every 4 hours. Do not take more than 6 tablets in 24 hours.

How much Wal PHED D can you take in a day?

How to use Wal-Phed D. Do not take more than 240 milligrams in a day. Dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed. Do not take more of this medication than recommended for your age.